DOI 10.1016/j.jtha.2024.10.035
High-dose intravenous immunoglobulin G and usual heparin anticoagulation for urgent cardiac surgery in a patient with severe autoimmune heparin-induced thrombocytopenia.
Аннотация
A 56-year-old woman required urgent cardiac surgery for Streptococcus mitis mitral valve infective endocarditis complicated by severe autoimmune heparin-induced thrombocytopenia (aHIT). We reasoned that the combination of high-dose intravenous immunoglobulin G (IVIG; to mitigate aHIT antibody-mediated platelet activation in the presence of heparin) together with the high concentrations of heparin attained during cardiac surgery (which typically produces less platelet activation in vitro vs usual therapeutic heparin concentrations) might prove effective. Accordingly, our patient underwent cardiac surgery with heparin following high-dose IVIG (1 g/kg × 2) without intra- or postoperative thrombosis. Serial serotonin release assays, using blood obtained pre-/post-IVIG, showed minimal platelet activation (∼30% serotonin release) post-IVIG at heparin concentrations typically obtained during cardiac surgery (2-5 U/mL) and significantly less than pre-IVIG serum in heparin's absence (∼85% serotonin release). In the setting of urgent cardiac surgery, preoperative high-dose IVIG appears to be a reasonable strategy to reduce platelet-activating effects of heparin-induced thrombocytopenia (including aHIT) antibodies, permitting safe use of standard intraoperative heparin dosing.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.